Bulletin of the American Mathematical Society

A separable somewhat reflexive Banach space with nonseparable dual

Robert C. James

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 4 (1974), 738-743.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535714

Mathematical Reviews number (MathSciNet)
MR0417763

Zentralblatt MATH identifier
0286.46018

Subjects
Primary: 46B10: Duality and reflexivity [See also 46A25]

Citation

James, Robert C. A separable somewhat reflexive Banach space with nonseparable dual. Bull. Amer. Math. Soc. 80 (1974), no. 4, 738--743. https://projecteuclid.org/euclid.bams/1183535714


Export citation

References

  • 1. S. Banach, Théorie des opérations linéaires, Monografie Mat., PWN, Warsaw, 1932.
  • 2. C. Bessaga and A. Pelczyński, A generalization of results of R. C. James concerning absolute bases in Banach spaces, Studia Math. 17 (1958), 165-174. MR 22 #5874.
  • 3. W. J. Davis and I. Singer, Boundedly complete M-bases and complemented sub-spaces in Banach spaces, Trans. Amer. Math. Soc. 175 (1973), 187-194.
  • 4. J. Hagler, Some more Banach spaces which contain l1, Studia Math. 46 (1973), 35-42.
  • 5. J. Hagler, Embeddings of L1 spaces into conjugate Banach spaces, Ph.D. thesis (U.C.B.), 1972.
  • 6. R. C. James, Bases and reflexivity of Banach spaces, Ann. of Math. (2) 52 (1950), 518-527. MR 12, 616.
  • 7. R. C. James, Uniformly non-square Banach spaces, Ann. of Math. (2) 80 (1964), 542-550. MR 30 #4139.
  • 8. W. B. Johnson and H. P. Rosenthal, On w*-basic sequences and their applications to the study of Banach spaces, Studia Math. 43 (1972), 77-92.
  • 9. J. Lindenstrauss, Some aspects of the theory of Banach spaces, Advances in Math. 5 (1970), 159-180. MR 43 #5288.
  • 10. C. Stegall, Banach spaces whose duals contain l1(Г) with applications to the study of dual L1(µ) spaces, Trans. Amer. Math. Soc. 176 (1973), 463-477.
  • 11. C. Stegall, The Radon-Nikodym property in conjugate Banach spaces, Trans. Amer. Math. Soc. (to appear).